# SDR FDEA201203120906

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,742 hours, 20,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175281
- Condition: Gouged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED BS 1320, S21L.  CUT OUT DAMAGED SKIN DIM 2.750" X 1.600"  IAW SRM 53-30-3 FIG 3 REV 103.   FABRICATED REPAIR  AND INSTALLED IAW SRM 53-30-3 FIG 3  AND   53-30-2 FIG 3.
